# SDR 96FDEA00607

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rib
- Part number: 651957243
- Condition: Chafing
- Location: Nr 3 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG LOWER COWL HAS TWO AREAS OF CHAFING ON NR 5 RIB.  REMOVED AND REPLACED NR 3 ENGINE LOWER COWL NR 5 RIB.
